Selection of variables in a multivariate inverse regression problem

Yasunori Fujikoshi, Ryuei Nishii

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)269-277
Number of pages9
JournalHiroshima Mathematical Journal
Volume16
Issue number2
Publication statusPublished - 1986
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Cite this